# SDR CA190816008

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 10,079 hours
- Propeller: Hartzl HCB4MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN ATTACHMENT ANCHOR NUT SECURING THE FWD I/B SIDE OF THE OVER-WING LOCKER MODIFICATION THAT WORE INTO THE WIRING OF THE RH ENGINE AUTO-FEATHER SYSTEM. ALTHOUGH THERE WAS PROTECTIVE SPIRAL WRAP AROUND THE WIRE BUNDLE CONTAINING THE WIRING, BECAUSE OF ITS LOCATION BEING SUBJECT TO ENGINE VIBRATION, THE ANCHOR NUT WORKED THROUGH THE WRAP OF THIS BUNDLE AND SHORTED TO GROUND THE SINGLE ELECTRICAL WIRE THAT CONTROLLED THE RH PROPELLER DUMP VALVE SOLENOID FUNCTION.  THIS FAILURE CAN BE ATTRIBUTED TO:   1. BEECHCRAFT ADDING ADDITIONAL LENGTH TO THE WIRING BUNDLE FOR SERVICE OF THE ASSOCIATED FIREWALL CONNECTOR. THIS CAUSED THE WIRE BUNDLE TO BOW INBOARD AND PRESS AGAINST THE ANCHOR NUT INSTALLATION OF THE FORWARD INBOARD ATTACHMENT ANCHOR NUT OF THE RAISEBECK WING LOCKER STC MODIFICATION.  2. BEECHCRAFT PROVIDING NO SPECIFIC INSTRUCTION FOR THE INSPECTION OF THE WIRING RUN DUE TO HIGH VIBRATION LEVELS IN THIS PARTICULAR AREA OF THE AIRCRAFT. ONLY ADJACENT AREAS WERE REQUIRED TO BE INSPECTED. AFTER STUDYING THE PRESCRIBED BEECHCRAFT MAINTENANCE SCHEDULE IT WOULD APPEAR THIS PARTICULAR AREA OF AIRCRAFT INSPECTION WAS LEFT OUT OF THE PROGRAM. 3. THE INSTRUCTIONS FOR CONTINUED AIRWORTHINESS PROVIDED FOR THE RAISEBECK WING LOCKER STC PROVIDED NO REQUIREMENT FOR THE REMOVAL OF THE WING LOCKERS AND SUBSEQUENT INSPECTION OF THE ATTACHMENT POINTS FOR THIS MODIFICATION. UP TO THIS TIME, PERSONNEL FOLLOWING THE DETAILED INSPECTION PROGRAM WERE REQUIRED TO INSPECT THE ELECTRICAL WIRING CONDITION IN THE (ADJACENT ENGINE AND COWLING AREA ONLY) EVERY 800 HOURS. AS PART OF THE SCHEDULED #1 PHASE INSPECTION, THEY HAD PREVIOUSLY INSPECTED THIS AREA 310.8 HOURS PRIOR. NO FAULTS WERE FOUND AT THIS TIME. THEY WERE ALSO REQUIRED TO INSPECT THE FUNCTION OF THE AUTO-FEATHER SYSTEM EVERY 200 HOURS AS PART OF A SCHEDULED INSPECTION AND THEY HAD PREVIOUSLY INSPECTED THIS 140.7 HOURS PRIOR. NO FAULTS IN THE AUTO-FEATHER SYSTEM WERE DISCOVERED AND NO FAULT IN FUNCTION HAD MANIFESTED. (TC# 20190816008)
